# SDR DALA2020022501393

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 74,650 hours, 55,930 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ALIGNMENT PINS LOOSE AT 2:00 AND 4:00 POSITIONS. RE-ADJUSTED 2 ALIGNMENT PINS AT 2:00 AND 4:00 POSITIONS ON TAILCONE PER MD88 AMM 53-53. A/C OK FOR SVC. (LP1503042)
